• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 3 fuera de 24 páginas
Examen

SCI225 Patho Final Exam with correct answers

Document preview thumbnail
Vista previa 3 fuera de 24 páginas

SCI225 Patho Final Exam with correct answers

Vista previa del contenido

SCI225 Patho Final Exam with correct
answers


A patient with type 1 diabetes asks the nurse what causes polyuria.
What is the nurse's
best response? The symptom of polyuria in diabetes mellitus (DM)
is caused by:


a. a reduced ADH response caused by insulin deficiency.
b. the loss of protein across the glomerular membrane.
c. the production of ketones.
d. increased glucose in the urine. - 🔰CORRECT ANSWERS ✔✔d.
increased glucose in the urine.


If a patient with diabetes has advanced glycosylation end products
(AGEs), what does the nurse suspect is happening in the patient's
body?


a. Increased ketone formation
b. Tissue/cellular injury



1 \\\\\\/ \\\\\\
24

,c. Dawn phenomenon
d. Reduction of chronic complications - 🔰CORRECT ANSWERS
✔✔b. Tissue/cellular injury


Which information should the nurse include in a lecture on
syndrome of inappropriate
antidiuretic hormone (SIADH)? SIADH results in excessive:


a. renal retention of sodium and water.
b. renal excretion of sodium without water retention.
c. renal retention of water without sodium retention.
d. renal excretion of water without sodium retention. - 🔰
CORRECT ANSWERS ✔✔c. renal retention of water without
sodium retention.


A patient has thyroid carcinoma. Which of the following will the
nurse find on
assessment?


a. Small thyroid nodule
b. Elevated T3 and T4




2 \\\\\\/ \\\\\\
24

, c. Large, diffuse goiter
d. Thyroid gland atrophy - 🔰CORRECT ANSWERS ✔✔a. Small
thyroid nodule


A patient with Graves disease has subcutaneous swelling of the
anterior leg. Which term should the nurse document on the chart?


a. Papilledema
b. Pretibial myxedema
c. Diplopia
d. Acropachy - 🔰CORRECT ANSWERS ✔✔b. Pretibial myxedema


A student nurse asks the nurse what causes acromegaly. The nurse
should explain that
acromegaly is caused by abnormal increases of:


a. prolactin.
b. growth hormone.
c. insulin.
d. glucocorticoids. - 🔰CORRECT ANSWERS ✔✔b. growth
hormone.




3 \\\\\\/ \\\\\\
24

Información del documento

Subido en
2 de mayo de 2025
Número de páginas
24
Escrito en
2024/2025
Tipo
Examen
Contiene
Preguntas y respuestas
$19.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
EXAMSTUDYPLUG
4.5
(242)
Vendido
394
Seguidores
107
Artículos
21096
Última venta
2 días hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes